Prostap - does anyone else get a desperate/anxious feeling just before a hot flash?

I've been getting regular hot flashes since my second Prostap injection 2 months ago, and I can always tell when they're about to come on because I feel a sudden surge of anxiety or irritability. It's really awful. Does anyone else experience this? And does anyone know why it happens?

5 Replies

  • Hi there.

    I did experience a hot flashes when I was on the same treatment and I know what you mean about this wave of anxiety. I suffered with period of panic attacks a couple of years before I was on the treatment and it was a very similar feeling. I think it feels similar because a hot flash is the blood moving to your skin to cool itself down. When anxiety is high, blood actually goes the other way, people usually go white as the blood is directed to your muscles so you can run/fight if you need to. So it might be a similar thing with vasodilation/restriction. But enough of me having a go at a scientific explanation..., having experienced what you are talking about my advice would be whenever you feel it coming on remind yourself that this has happened before, you've been ok and you've got through it. Nothing really awful is happening to you, its just not very pleasant, and it will pass.

    Horrid horrid things though.

    Good luck x

  • Yeah, that makes sense tbh. They really are horrid. It's so irritating having to pull your layers off when a flush comes on, and then put them back on within a few minutes. Finding myself doing that by the hour. But yeah, just gotta keep reminding myself that it'll be over soon. Thanks for the reply x

  • Hi....yes this happened to me just last night whilst at a slimming world meeting. I started to get a runny nose and came over a bit funny. Almost like a panick attack, then the hot flush came on....I got myself in a bit of a state and had to go to the toilet and calm down. I had the prostap injection on 3rd Dec and dicided not to have it again due to horrid side effects. It's still in my system now :( I can't wait for it to wear off completely. Been having bad headaches and aching all over along with hot sweats, anxiety and depression. Had enough of it all!!!

  • Aw man, that sucks :/ I don't blame you for not going through with another one. I hope the symptoms are starting to ease up now. I know what you mean, I've had to vacate to another room to calm down a couple of times as well. I've also had random weepy moments just before a flush comes on, and have found myself getting really agitated with people for little, insignificant things. What's worse is that the doctor wants me to have 2 more injections, just to get the most out of them. Can't even fathom that right now.

  • Hi XHollyX, yep I had the same! I cried constantly for 6 months while on Prostap and had terrible side effects!

    I would never ever have it again.

You may also like...